# SDR HE66094420

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 1,439 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3452 · ATC Transponder System
- Part: Computer
- Part number: C19252PCO8
- Part serial: E0267
- Condition: Unserviceable
- Location: Nr 2
- Part time: 1,439 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

TRANSPONDER WOULD NOT WORK ABOVE 4000 FT AND NR 2 DME WOULD NOT WORK. AFTER HAVING THE TRANSPONDER REPAIRED SEVERAL TIMES AND FINALLY REPLACED PROBLEM STILL NOT CORRECTED.  REPLACED NR 2 FCDM AND ALL PROBLEMS CORRECTED.
